# SDR UPS00231512

- Difficulty date: February 6, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 3350 · Emergency Lighting
- Part: Battery  Pack
- Part number: 9621024
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGNECY EXIT LIGHT OVERHEAD THAT POINTSTO LEFT OVERWING DOORS IS INOP.     REPLACED BATTERY PACK OPS OK
